# SDR GTIA2022011036213

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 23,468 hours, 10,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN EMERGENECY FLASHLIGHT INOP-R & R CAPTAIN EMERGENY FLASHLIGHT IAW AMM 25-65-52-000-001-A  / 400-001-A OPS CHECK GOOD OK FOR SERVICE AT THIS TIME
